|本期目录/Table of Contents|

无限时滞泛函微分方程解的有界性(PDF)

《内蒙古大学学报(自然科学版)》[ISSN:1000-9035/CN:22-1262/O4]

期数:
2015年01期
页码:
28-32
栏目:
研究论文
出版日期:
2015-02-10

文章信息/Info

Title:
Boundedness of Functional Differential Equations with Infinite Delay
作者:
迪申加卜
中国人民武装警察部队学院基础部, 河北廊坊 065000
Author(s):
Dishen Jiabu
Department of Basic Sciences, The Chinese People’s Armed Police Force Academy
关键词:
泛函微分方程无限时滞稳定性有界性
Keywords:
functional differential equationinfinite delaystabilityboundedness
分类号:
O175
DOI:
-
文献标识码:
-
摘要:
以(Cg,|·|g)为相空间,利用Liapunov泛函的方法研究了无限时滞泛函微分方程解的g一致渐近稳定性和g有界性,证明了方程解的g一致渐近稳定性蕴含周期解的存在性.
Abstract:
The uniformly asymptotic stability and boundedness of solutions to functional differential equations with infinite delay are studied in the phase space(Cg,|·|g)by Liapunov functional approach.It has been proved that the g uniformly asymptotic stability of solutions implies the existence of g bounded solutions.

参考文献/References

[1] Dishen Jiabu, Wang K.Stability and boundedness of the solution st of unction al differential equation s withinfinite delay[J].Acta Math Sinica,1997,40:511-520.
[2] Arino O A, Burton T A, Haddock J R.Periodic solution st of unction al differential equation s[J].Proc Roy Soc Edinburgh Sect(A),1985,101:253-271.
[3] Wei Feng-ying, Wang Ke.Periodic Solution s of Linear Neutral Function al Differential Equation s with Infinite Delay[J].Journal of Ma the matical Research and Exposition,2007,27(1):67-74.
[4] Sawano K.Exponentioal Asymptotic Stability for Function al Differential Equations with Infinite Retardation s[J].Tohoku Math,1979,31:363-382.

备注/Memo

备注/Memo:
收稿日期:2014-5-16
作者简介:迪申加卜(1964-),男(蒙古族),内蒙古通辽人,教授.
更新日期/Last Update: 1900-01-01